# SDR GLBA201110101

- Difficulty date: October 10, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 31,284 hours, 38,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED EMERGENCY INSTRUMENT LIGHT INOPERATIVE DURING MORNING RUNUP.  RT SIDE OF GLARESHEILD.
